8 Articles in international journals with referee

Asymptotic Dynamics of Hamiltonian Polymatrix Replicators
H. Alishah, P. Duarte and T. Peixe
Nonlinearity 36 (6), (2023).

Disentangling the effect of measures, variants and vaccines on SARS-CoV-2 Infections in England: A dynamic intensity model
O. Boldea, A. Cornea-Madeira and J. Madeira
Econometrics Journal, to appear (2023).

Employment insecurity and material deprivation in families with children in the Post-Great Recession period: An analysis for Spain and Portugal
A. L. Péres_Corral, A. Bastos and S. Falcão Casaca
Journal of Family and Economic Issues, (2023).

Measuring an equilibrium long-run relationship between financial inclusion and monetary stability in Mozambique
C. Fernandes, M. R. Borges, E. Macombe and J. Caiado
Applied Economics, (2023).

Some notes on disjunctive short sum: polychromatic nim
A. Carvalho and C. Santos
Discrete Applied Mathematics 324, 113-125 (2023).

Tail Index Estimation in the Presence of Covariates: Stock returns' tail risk dynamics
J. Nicolau, P. M. Rodrigues and M. Stoykov
Journal of Econometrics, to appear (2023).

VIX pricing in the rBergomi model under a regime switching change of measure
H. Guerreiro and J. M. E. Guerra
Quantitative Finance, to appear (2023).

Who benefits from the procurement financed by Multilateral Development Banks?
E. Martínez-Galan and I. Proença
Journal of International Development, (2023).

1 Chapters in international books with referee

From Lack of Data to Data Unlocking: Computational and Statistical Issues in an Era of Unforeseeable Big Data Evolution
N. Crato
Handbook of Computational Social Science for Policy, Eds. S. Signorelli, M. Fontana, L. Gabrielli, and Vespe, Springer, 125-139 (2023).

1 Conference proceedings with referee

An application of time series clustering using a combined distance
A. Martin, D. Vaz, T. Silva, M. Cardoso and A. Carvalho
SYMCOMP 2023 Évora, 30-31 March 2023, ©ECCOMAS, (2023).

2 Preprints

Ruin Probabilities in the context of the Winner's Curse
A. Bergel, A. D. Egídio dos Reis, E. Martínez, R. Cardoso and Z. Palmowski
preprint (2023).

The role of covariates in cyber risk ratemaking using GAMLSS
A. K. Azevedo de Macedo, A. D. Egídio dos Reis and A. Bergel
preprint (2023).